# SDR DXTA2024121601482

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N439QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500542
- Aircraft time: 4,628 hours, 3,583 cycles
- Engine: Pwc PW535E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

ON DEPARTURE ENG NO TO DATA ILLUM AFTER TAKEOFF & GEAR RETRACT.  FOLLOWED BY A YELLOW X OVER NR 2 ENG OIL PRESSURE. SMOKE IN CABIN & DONED O2 MASKS. CLIMBED THROUGH 2000FT E2 OIL LO PRESS RED CAS APPEARED.  PERFORMED ENG SHUTDOWN & RETURNED TO FIELD.  OIL DRIPPING FROM NR 2 ENG & OIL IND EMPTY.  PERFORMED A GVI, FOUND OIL POOLING IN EXHAUST CONE, & INLET, SERVICED THE 1\10.2 ENGINE WITH 4 QTS OF OIL. PERFORMED A BORESCOPE OF 2ND STAGE HIGH COMPRESSOR ROTOR IAW EMM 72-00Â·00Â·2BOÂ€¢B05. FOUND OIL ON ROTORS,  DETERMINED CARBON SEAL ON NR 2 BEARING FAILED.  R & R NR 2 ENG IAW AMM 71-00-00-000Â·B01-A, SERVICED RT ENG WITH 6.5 QTS OF OIL IAW AMM 12-12-00, PERFORMED 5-POINT RUNS IAW EMM 71-00-00. NO DEFECTS NOTED.
